MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD SLEEK OTW 2.0X15 X 150 SHAFT; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

CLEARSTREAM TECHNOLOGIES LTD SLEEK OTW 2.0X15 X 150 SHAFT; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 4262015X
Medical Device Problem Codes Fracture (1260); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2022
Type of Reportable Event Serious Injury
Event or Problem Description
During use, the 2.0x150mm sleek over the wire balloon catheter fractured in an anterior tibial artery.The balloon was caught on a piece of calcium and would not dislodge.This caused the patient to be transferred to (b)(6) hospital for surgical remove of the balloon.There were no other reported complications.The device will not be returned for analysis.

Brand Name
SLEEK OTW 2.0X15 X 150 SHAFT
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD
enniscorthy
co. wexford
EI 
Manufacturer (Section G)
CLEARSTREAM TECHNOLOGIES LTD
enniscorthy
co. wexford
EI  
Manufacturer Contact
karla castro
7863138372
MDR Report Key13623257
Report Number1016427-2022-05393
Device Sequence Number5199595
Product Code LIT
UDI-Device Identifier00801741133619
UDI-Public801741133619
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K102035
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2022
Report Date (Section F) 02/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number4262015X
Device Catalogue Number4262015X
Device Lot NumberCMEU0118
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/03/2022
Event Location Hospital
Date Report to Manufacturer02/28/2022
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2022
Initial Report FDA Received Date02/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight100 KG
Date Report Sent to FDA02/28/2022